# SDR ASOA20130323034

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 29,039 hours, 22,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACFT SUSTAINED LIGHTNING STRIKE DAMAGE ON THE FUSELAGE SKIN BETWEEN STR 1R & 2R FR 16/17.  MX PERFORMED A MAJOR REPAIR IAW SRM 53-00-01, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
